# SDR KCSA201510161049

- Difficulty date: October 16, 2015
- Submitted: October 17, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INBD LOWER INSIDE EDGE APPROXIMATELY NAC BS 221 HAS WORN RIVETS AND METAL.
